Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Right now I am using Amlactin's 12% lactic acid (AHA). I just started using it about two days ago and so far I have just broken out pretty badly. Is this just from the lotion removing the toxins or is this really bad for my skin? Thanks

-Ryan

Share this post


Link to post
Share on other sites

Hi Ryan,

AHA's increase cell turnover which can sometimes result in a purge. This may be what you are experiencing. Are you also on the Regimen?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×